# SDR CALA2021092401658

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311141420200
- Condition: Corroded
- Location: Y150fr20--23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR DUMMY RAIL AT APPRX Y-150 BETWEEN FR20 AND FR23. (A3NB-53-3-6038) REPLACED  RAIL BETWEEN FR20 TO FR23 Y-150 IAW A320 SRM 51-72-11- 911-001 AND SRM 51-42-11. P/N: D5311141420200 BTCH: 0003838983. SFR# 1026487. MAINTENANCE ACCOMPLISHED BY V934700 ON WC 0014606 AT ST ENGINEERING BFM
